Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

I am suffering from shortness of breath and fainting.

i feel anxious, short of breath and my brain is really foggy, when i stand up i feel like im going to faint..like my brain is going backwards, i dont feel right at all..iv been on 500-600cals for a while, and since thursday iv been eating 2 snickers a day, yesterday i binged 2000cals...saturday i had a diurex, and last night i had 4tsps of andrews liver salts, i drink 2-4litres water a day..i just ate a buttered toast and a pot pie to relieve it i dont feel as faint but otherwise i feel the same..i also take hoodia...
Asked On : Mon, 18 Oct 2010
Answers:  4 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
asdf
Answered: Tue, 19 Oct 2010
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome top healthcaremagic
if you are having the problems till now ,better you get a consultation and check up with physician and tests done as advised and take proper treatment
Answered: Sat, 5 Nov 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.I don't understand why are you indulging in roller coaster like calorie intake.Sometime you take 500 to 600 calories in a day and then you binge on more than 2000 calories another day.You have not mentioned you age.Get your sugar and Blood pressure checked up.Consult a physician for proper check up and treatment.Thanks and good luck.
Answered: Sat, 5 Nov 2011
I find this answer helpful
OBGYN Dr. Nilima Ghosh Hajra's  Response
welcome to healthcaremagic
stop erratic diet immediately
take balance healthy diets
get a medical check up and tests done
if you are having problem of over weight get experts advice regarding exercises and diets
starvation will give rise to hypoglycaemia and the features you have described
take immediate consultatio
Answered: Mon, 7 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions